# SDR CH1A200395043

- Difficulty date: April 16, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Lavatory Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD. LAV. FLOOR PAN DOUBLER LOCATED BETWEEN BS300 AND BS 312 AT RBL 44 TO RBL 52 CORRODED
